# SDR UPS97224319

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Leaked
- Location: Nr 5 Le Slat
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, LOSS OF HYDS, GEAR EXTENDED MANUALLY.  FOUND LEAK AT NR 5 LE SLAT ACTUATOR.  REMOVED AND REPLACED ACTUATOR IAW MM 27-81-3 2, SERVICED HYDS, RAN ENGINES, CYCLED ALL FLT CONTROLS, CKD FOR LEAKS, OK FOR SERVICE.
